# SDR SIMA20120518005

- Difficulty date: May 18, 2012
- Submitted: May 21, 2012
- Operation: Air carrier
- Aircraft: N857AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145752
- Aircraft time: 3,608 hours, 18,372 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 8005701
- Part serial: 1720
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 4608 THE CREW REPORTED THAT AFTER TAKEOFF RECEIVED EICAS 'LG AIR/GND FAIL." THE LANDING GEAR COULD NOT BE RETRACTED.  IN THE AIR RECEIVED NUMEROUS ALERTS FOR 'TAKEOFF, TRIM' AND ''TAKEOFF FLAPS".  THE CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  THE CREW REPORTED THAT AFTER LANDING THE STEERING AND BRAKES FUNCTIONED NORMALLY.  STICK SHAKER WAS ACTIVATED DURING THE TAXI IN ALONG WITH NUMEROUS OTHER ALERTS.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  DURING TROUBLESHOOTING FOUND CMC MSG 'LG LEFT WOW PROX SWITCH FAIL." AND "LG RIGHT WOW PROX SWITCH FAIL.  REMOVED AND REPLACED LEFT GEAR NR 2 PROX SWITCH & RIGHT GEAR NR 2 PROX SWITCH (WOW) IAW EMB 140 AMM 32-63-01.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
